MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-35-2511
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 78 y/o female patient has had a total right knee revision due to femoral loosening.Patient was last known to be in stable condition following the event.Devices will not be returning, hospital disposed of them.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-010-01-0225 - logic femoral ps cem left sz 2.5, 2887011; 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, 3706015; 200-02-32 - three peg patella 32mm, 3000676; 204-34-02 - fluted stem extension 25l x 14 mm 3726290.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported in was likely the result of patient-related conditions, an insufficient bond between the implant and the bone, or a combination of these possibilities, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4, d6a, h4, h6: clinical code, types of investigation, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15484037
Report Number1038671-2022-01165
Device Sequence Number1870156
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Model Number02-012-35-2511
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer05/11/2023
01/09/2026
02/02/2026
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date05/17/2023
01/22/2026
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale